advertisement
Question
Posted by: K W | 2009/10/19

Tick bite fever?

I was bitten by a tick 14 days ago. 7 days later, I woke up with a sudden, extreme dizziness. I almost couldn' t balance at all. I went to the doctor and got some anti-biotics and meds for tick bite fever. I was told the symptoms will get worse and then get better.

A week has gone past and I have not shown any symptoms other than severe dizziness and a mild headace now and then. When I stand up or sit down or turn my head fast, I get so dizzy I feel like I want to fall over. When I sit on my bed and I lie down on my left side, my head spins severely for about 30 secs, then it' s over.

I' m a very healthy and fit, 47 year old male. This is beginning to worry me a bit.

Any idea?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo KW
You may have vertigo most commonly caused by labyrintitis and it may be a co-incidence that it happened at the same time as the tick bite. Medication that helps for this is Serc/Stugeron. It usually goes away after a week or two. If it does not go away you need to see an ENT specialist to look for other more serious causes of the symptoms.
http://www.nlm.nih.gov/medlineplus/ency/article/001054.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/20

Hallo KW
You may have vertigo most commonly caused by labyrintitis and it may be a co-incidence that it happened at the same time as the tick bite. Medication that helps for this is Serc/Stugeron. It usually goes away after a week or two. If it does not go away you need to see an ENT specialist to look for other more serious causes of the symptoms.
http://www.nlm.nih.gov/medlineplus/ency/article/001054.htm
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement